# SDR AALA202402076211

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 27,678 hours, 11,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR EMERGENCY SLIDE IS PROTRUDING OUT OF IT'S STORAGE BAG. RE-POSITIONED FORWARD SERVICE DOOR SLIDE IN COVER. PER AMM 25-66-01.
